# SDR 05FDEA03007

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Nr 7 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 7 FLAP TRACK FWD FITTING ON N00421, FOUND EXISTING   DAMAGE IN AFT INBOARD ATTACH FITTING HOLE.  REPAIRED PER SRM 51-20-1, 51-30-2.
